Discussions By Condition: Skin conditions

Red, Itchy bumps on back of Knee

Posted In: Skin conditions 2 Replies
  • Posted By: Anonymous
  • May 16, 2007
  • 03:12 AM

I have red, itchy bumps on the back of my knee. There are about 6 or 7 larger sized bumps and many smaller bumps. At first I thought I just had insect bites, as it started with only a few bumps, but they've gotten slightly larger and there are more now, in addition to the smaller bumps. They are very itchy, but they do not itch constantly. This started about a week ago, slowly got worse, and does not seem to be improving at all.

Anyone? Help?

Reply Flag this Discussion

2 Replies:

  • It's probably heat rash. I've had the same problem for the past 2 years and it always starts when the weather starts to get warmer and humid. The doctor basically told me to use caladryl and wait it out. Last summer I had it all the way through October. Some advice...don't scratch it! I ended up with a staph infection from scratching mine two years ago.
    Anonymous 42,789 Replies Flag this Response
  • i have a area on my arm just like it looks like bug bites n spread a littel bit. They have been on my arm for almost a week and dont seem to be going away./ the person who said heat rash is wrong because i hade that befor and these bumps are bigger n itch.the spots almost look like pimples but they arent white heads they are red like if you pop a pimple and it bleeds.if any one can tell me what it is i would be so happy or even better how to make it stop.
    Anonymous 42,789 Replies
    • August 10, 2007
    • 08:25 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?